Existence of solutions for an elliptic-algebraic system describing heat explosion in a two-phase medium
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 34 (2000) no. 3, p. 555-573
@article{M2AN_2000__34_3_555_0,
     author = {Barillon, Cristelle and Makhviladze, Georgy M. and Volpert, Vitaly A.},
     title = {Existence of solutions for an elliptic-algebraic system describing heat explosion in a two-phase medium},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {34},
     number = {3},
     year = {2000},
     pages = {555-573},
     zbl = {0971.76077},
     mrnumber = {1763525},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_2000__34_3_555_0}
}
Barillon, Cristelle; Makhviladze, Georgy M.; Volpert, Vitaly A. Existence of solutions for an elliptic-algebraic system describing heat explosion in a two-phase medium. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 34 (2000) no. 3, pp. 555-573. http://www.numdam.org/item/M2AN_2000__34_3_555_0/

[1] E. V. Chernenko and V. I. Rozenband, Calculation of the extremal combustion characteristics of aerial suspensions of metal with autoignition. Combustion, Explosion and Shock Waves 16 (1980) 3-10.

[2] I. G. Dik and A. Yu. Krainov, Ignition regims of a gas suspension in a vessel with heated walls. Combustion, Explosion, and Shock Waves 20 (1984) 58-61.

[3] W. H. Fleming and R. Rishel, An integral formula for total gradient variation. Arch. Math. 11 (1960) 218-222. | MR 114892 | Zbl 0094.26301

[4] T. Gallouet, F. Mignot and J.-P. Puel, Quelques résultats sur le problème - Δu = λeu. C. R. Acad. Sci. Paris Sér. I 307 (1988) 289-292. | MR 958783 | Zbl 0697.35048

[5] Y. Giga, R. Kohn, Nondegeneracy of blowup for semilinear heat equations. Comm. Pure Appl. Math. XLII (1989) 845-884. | MR 1003437 | Zbl 0703.35020

[6] M. A. Gurevich, G. E. Ozerova and A. M. Stepanov, Ignition limit of a monofractional gas suspension. Combustion, Explosion, and Shock Waves 10 (1974) 88-93.

[7] N. V. Krylov, Lectures on elliptic and parabolic equations in Holder spaces, AMS, Graduate studies in Mathematics (1996). | MR 1406091 | Zbl 0865.35001

[8] V. I. Lisitsyn, E. N. Rumanov and B. I. Khaikin, Induction period in the ignition of a particle System. Combustion Explosion, and Shock Waves 1 (1971) 1-6.

[9] N. Mizogushi and T. Suzuki, Equations of gas combustion: S-shaped bifurcations and mushrooms. J. Differential Equations 134 (1997) 183-205. | MR 1432094 | Zbl 0876.35037

[10] R. E. O'Malley and L. V. Kalachev, Regularization of nonlinear differential-algebraic equations. SIAM J. Math. Anal. 25 (1994) 615-629. | MR 1266581 | Zbl 0794.34004

[11] E. N. Rumanov and B. I. Khaikin, Critical autoignition conditions for a System of particles. Combustion, Explosion, and Shock Waves 5 (1969) 129-136.

[12] A. I. Volpert, The spaces BV and quasilinear equations. Math USSR - Sbornik 2 (1967) 225-267. | MR 216338 | Zbl 0168.07402

[13] A. I. Volpert, S. Hudjaev, Analysis in classes of discontinuons functions and equations of mathematical physics, Martinus Nijhoff Pubhshers, Dordrecht (1985). | MR 785938 | Zbl 0564.46025

[14] Ya. B. Zeldovich, G. I. Barenblatt, V. B. Librovich and G. M. Makhviladze, The mathematical theory of combustion and explosion. Plenum Press, New York-London (1985). | MR 781350